Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Upper right side pain, woke by diarrhea, vomiting and stomach pain. What should I do ?

A COUPLE OF MONTHS AGO I WENT TO THE ER HAVING UPPER RIGHT SIDE PAIN MADE WORSE AFTER EATING. SUNDAY NIGHT I WAS WOKEN UP BY STOMACH ACHE, DIAHRREAH AND VOMITTING. MONDAY I WENT TO A GASTROENTOROLOGIST TOLD HER EVERYTHING AND SHE FELT AROUND MY STOMACH WHEN SHE PRESSED ON MY RIGHT UPPER SIDE IT HURT. ULTRASOUND FROM THE FIRST ER SHOW A NORMAL GALLBLADDER BUT SHE WANTS ME TO HAVE ANOTHER TEST DONE I WON T HAVE THAT UNTIL NEXT FRIDAY. I AM STILL HAVING A LOT OF PAIN WHICH HAS NOW GONE TO MY BELLY BUTTON AND I VE BEEN NAUSEAS ALL WEEK. I HAVEN T ATE ANY FATTY FOODS AND I STILL HAVE THE PAIN THAT SEEMS TO BE GETTING WORSE AND I FEEL LIKE I ATE ALOT WHEN I HAVEN T ALL DAY. WHAT SHOULD I DO?
Asked On : Tue, 12 Feb 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
hello,
welcome to healthcare magic,
from the description of the symptoms you could be suffering from hyperacidity problems.
you need to get your stool checked for a normal infection and also h-pylori infection.
you should also get a normal blood test done to rule out food poisoning.
i would recommend take some antiacids and antispasmodics to relieve the pain.
would suggest get the test done to know what is wrong.
hope to have answered your query
wish you a quick recovery.
Answered: Tue, 12 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor